# SDR A6WA2017091345273

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 33,043 hours, 32,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Rows 2-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT ACCEPTANCE CHECK, CREW FOUND THAT THE EMERGENCY LIGHTS FROM ROWS 2-5 WERE INOPERATIVE  INSPECTED AND FOUND WATER IN THE LIGHT. REMOVED WATER AND INSTALLED. SYSTEM OPS CHECKED GOOD IAW 16-374A.
